MathSciNet Relay Station
MathSciNet bibliographic data
MR663030 53B10 (32H15 53C20)
Kobayashi, Shoshichi Invariant distances for projective structures. Symposia Mathematica, Vol. XXVI (Rome, 1980), pp. 153–161, Academic Press, London-New York, 1982.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement